MathSciNet Relay Station
MathSciNet bibliographic data
MR905186 (88m:62094) 62J02 (62E20 62J05)
Jørgensen, Bent Exponential dispersion models. With discussion and a reply by the author. J. Roy. Statist. Soc. Ser. B 49 (1987), no. 2, 127–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement